MAUDE Adverse Event Report: MicroPort Orthopedics Inc. PROFEMUR® NECK A/R VAR/VAL 1 LONG COBALT CHROME; Hip Component

MicroPort Orthopedics Inc. PROFEMUR® NECK A/R VAR/VAL 1 LONG COBALT CHROME; Hip Component
Model Number PHAC1224
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to dislocation/subluxation|adverse soft tissue reaction to particulate debris.Srnjr number: 6234077, side: l , gender: f.Non revised mpo products: product id: pha04510 rimlock biolox delta ceramic liner 36 group e/, lot no.: 1516855, qty: 1/ product id: pha06262 procotyl l beaded and ha coated cup size 52mm/ lot no.: 1541120/ qty: 1.
 
Additional Manufacturer Narrative
Microport was made aware of this revision from the united kingdom national joint registry.Reference investigation memorandum for full information.The indications for revision are known inherent risks of the device and/or procedure.Furthermore, there were no increases in hazard and harm risk levels identified for these product families.Therefore, no additional action is required.

Brand Name
PROFEMUR® NECK A/R VAR/VAL 1 LONG COBALT CHROME
Common Device Name
Hip Component
Manufacturer (Section D)
MicroPort Orthopedics Inc.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
+1(901)867-4771
MDR Report Key50027776
Report Number3010536692-2026-00282
Device Sequence Number13163368
Product Code JDL
UDI-Device Identifier00192629087309
UDI-Public00192629087309
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHAC1224
Device Catalogue NumberPHAC1224
Device Lot Number1416735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale